# SDR 97ZZZM593

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS HAVE EXFOLIATED CORROSIN FORWARD GALLEY AREA BS 294 RBL 12 AND RBL 24 FORWARD GALLEY TIE DOWN.  CUT AND TRIMMED 2 SEAT TRACKS TO FIT PART NR BAC 1520-792 24.5 INCH AND INSTALLED SEAT TRACKS ALL IAW B737 SRM 53-10-5.  (M)
